# SDR SWIA2019123147529

- Difficulty date: November 14, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 42,747 hours, 36,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 569-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*APPROX. FROM FS569 TO FS621  CARGO FLOOR BEAM HAS MULTIPLE SPOTS OF CORROSION. (C-CHECK) RO 12/27/2019  REPLACED WITH NEW  CARGO FLOOR BEAM  APPROX. FROM FS569 TO FS621 REF CRJ-200 SRM, BOMBARDIER COMPLIED WITH SKYCARD.
